Alert archive / Minnesota / Flash Flood Warnings in 2019

Flash Flood Warning 3, NWS La Crosse, WI

June 28, 2019Dodge County, Olmsted County, Minnesota

NWS La Crosse, WI issued this flash flood warning at Jun 28, 2019, 3:06 AM CDT for Dodge County, Olmsted County, Minnesota. It was in force for 6 hr. 30 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2019, 3:06 AM CDT (08:06 UTC)
Expired
Jun 28, 2019, 9:00 AM CDT
In force
6 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
None

Counties Dodge County, MN, Olmsted County, MN

The radar

The Minneapolis radar (KMPX), 110 km from the middle of the area, began a volume at 08:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 4:19 AM CDTHEAVY RAIN 4.45Mantorville, MN
Jun 28, 4:30 AM CDTFLASH FLOOD4 N Stewartville, MNRUNWAYS FLOODED AT ROCHESTER INTERNATIONAL AIRPORT.
Jun 28, 4:34 AM CDTHEAVY RAIN 6.3Wasioja, MN
Jun 28, 4:58 AM CDTFLASH FLOOD4 S Rochester, MNHIGHWAY US 63 FLOODED.
Jun 28, 5:00 AM CDTFLASH FLOOD2 Sw Wasioja, MNNUMEROUS REPORTS OF ROADS UNDER WATER BEGINNING TO COME INTO DISPATCH ACROSS MUCH OF NORTHERN DODGE COUNTY.
Jun 28, 5:04 AM CDTHEAVY RAIN 4.072 Sw Rochester, MN
Jun 28, 5:33 AM CDTHEAVY RAIN 4.681 Wsw Rochester, MNMESONET STATION CW8544 ROCHESTER.
Jun 28, 5:42 AM CDTFLASH FLOODKasson, MNHIGHWAY 14 FLOODED IN BOTH DIRECTIONS.
Jun 28, 5:55 AM CDTFLASH FLOOD2 Se Douglas, MNFLASH FLOODING ALONG WEATHERSTONE DRIVE NORTHWEST.
Jun 28, 5:55 AM CDTFLASH FLOOD3 S West Concord, MNTRUCK TRIED TO DRIVE THROUGH A FLOODED AREA ALONG HIGHWAY 56 BETWEEN DODGE CENTER AND WEST CONCORD. IT WAS SWEPT OFF ROAD INTO A NEARBY FIELD. PASSENGERS ARE OK.
Jun 28, 5:58 AM CDTHEAVY RAIN 2.562 W Chester, MNCOCORAHS STATION MN-OL-29 1 W CHESTER.
Jun 28, 6:00 AM CDTHEAVY RAIN 33 Ne Rochester, MNCOCORAHS STATION MN-OL-18 2 NE ROCHESTER.
Jun 28, 6:00 AM CDTHEAVY RAIN 5.522 Ne Kasson, MNCOCORAHS STATION MN-DD-3 MANTORVILLE 1.9 ESE.
Jun 28, 6:31 AM CDTHEAVY RAIN 5.75Mantorville, MN
Jun 28, 6:33 AM CDTHEAVY RAIN 3.813 Ne Rochester, MNMESONET STATION EW0729 ROCHESTER.
Jun 28, 6:33 AM CDTHEAVY RAIN 6.241 Nne Byron, MNMESONET STATION EW5820 BYRON.
Jun 28, 6:35 AM CDTHEAVY RAIN 2.663 Nne Rochester, MNMESONET STATION FW2899 ROCHESTER.
Jun 28, 6:35 AM CDTHEAVY RAIN 2.99Rochester, MNAWOS STATION K9MN MAYO HELIPAD.
Jun 28, 6:36 AM CDTHEAVY RAIN 3.921 W Byron, MNMESONET STATION EW7238 BYRON.
Jun 28, 6:58 AM CDTFLASH FLOOD3 Sw Genoa, MNCAMPGROUND FLOODED AT OXBOW PARK. AT LEAST 1 CAR WAS FLOODED.
Jun 28, 7:00 AM CDTFLASH FLOOD4 W Rochester, MNCOUNTY RD 104 FLOODED ALONG CASCADE CREEK.
Jun 28, 7:00 AM CDTHEAVY RAIN 5.995 N Stewartville, MNCO-OP OBSERVER STATION RSRM5 ROCHESTER AP 2NE.
Jun 28, 7:01 AM CDTHEAVY RAIN 3.33 Se Douglas, MN
Jun 28, 7:17 AM CDTHEAVY RAIN 2.824 Ese Douglas, MN
Jun 28, 7:21 AM CDTHEAVY RAIN 5.75Mantorville, MNVIEWER REPORT RELAYED BY KIMT.
Jun 28, 7:33 AM CDTHEAVY RAIN 4.513 S Rochester, MNREPORTED AT 3629 IRONWOOD CT SW ROCHESTER MN 55902-1660.
Jun 28, 7:53 AM CDTHEAVY RAIN 7.252 Ssw Rochester, MNCORRECTS ORIGINAL REPORT OF 8.5 INCHES. NOTED GRAVEL WASHOUTS IN SPOTS.
Jun 28, 7:53 AM CDTHEAVY RAIN 8.52 Ssw Rochester, MNNOTED GRAVEL WASHOUTS IN SPOTS.
Jun 28, 7:59 AM CDTFLASH FLOOD1 Ese Wasioja, MN605TH STREET WASHED OUT.
Jun 28, 9:08 AM CDTFLASH FLOODKasson, MNHWY 57 FLOODED BETWEEN HARDWARE HANK AND SHOPKO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 84 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 8.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2019-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2019-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-330 J/kg
Mixed-layer LCL
1679 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

168 
WGUS53 KARX 280806
FFWARX
MNC039-109-281400-
/O.NEW.KARX.FF.W.0003.190628T0806Z-190628T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service La Crosse WI
306 AM CDT Fri Jun 28 2019

The National Weather Service in La Crosse has issued a

* Flash Flood Warning for...
  Western Olmsted County in southeastern Minnesota...
  Northern Dodge County in southeastern Minnesota...

* Until 900 AM CDT.

* At 304 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. 2 to 3 inches of rain have 
  already fallen, with another 1 to 2 inches possible. Flash 
  flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Rochester, Dodge Center, Mantorville, Kasson, Byron, Oronoco, West 
  Concord, Wasioja, Douglas, Rock Dell, Concord, and Rochester 
  Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4412 9304 4419 9304 4419 9268 4415 9253
      4408 9236 4387 9235 4388 9263

$$

Lawrence
2 follow-up statements
942 
WGUS73 KARX 281019
FFSARX

Flash Flood Statement
National Weather Service La Crosse WI
519 AM CDT Fri Jun 28 2019

MNC039-109-281400-
/O.CON.KARX.FF.W.0003.000000T0000Z-190628T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Olmsted MN-Dodge MN-
519 AM CDT Fri Jun 28 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
WESTERN OLMSTED AND NORTHERN DODGE COUNTIES...

At 517 AM CDT, local law enforcement reported numerous roads closed 
due to flooding from heavy rain. 4 to locally 7 inches of rain has 
fallen, and up to another inch is possible through 7 AM. Flash 
flooding is occurring!

Some locations that will experience flooding include...
Rochester, Dodge Center, Mantorville, Kasson, Byron, Oronoco, West 
Concord, Wasioja, Douglas, Rock Dell, Concord, Eden, Salem Corners, 
Rochester Airport, and Oxbow Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4412 9304 4419 9304 4419 9268 4415 9253
      4408 9236 4387 9235 4388 9263

$$

Lawrence
961 
WGUS73 KARX 281139
FFSARX

Flash Flood Statement
National Weather Service La Crosse WI
639 AM CDT Fri Jun 28 2019

MNC039-109-281400-
/O.CON.KARX.FF.W.0003.000000T0000Z-190628T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Olmsted MN-Dodge MN-
639 AM CDT Fri Jun 28 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
WESTERN OLMSTED AND NORTHERN DODGE COUNTIES...

At 637 AM CDT, local law enforcement reported flash flooding 
occurring across much of western Olmsted and northern Dodge Counties 
where 4 to locally 8 inches of rain fell overnight. Rainfall is 
finally ending across the area.

Some locations that will experience flooding include...
Rochester, Dodge Center, Mantorville, Kasson, Byron, Oronoco, West 
Concord, Wasioja, Douglas, Rock Dell, Concord, Eden, Rochester 
Airport, and Oxbow Park.

This includes the following streams and drainages...North and South 
Branches of the Middle Fork Zumbro River...Salem Creek...Partridge 
Creek...Plum Creek...Badger Run...South Fork Zumbro River...Dodge 
Center Creek...Middle Fork Zumbro River...Cascade Creek...Willow 
Creek...Dry Creek...Whitney Creek... Bear Creek...Milliken 
Creek...Masten Creek...North Branch Root River...Silver 
Creek...Henslin Creek and Harkcom Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4412 9304 4419 9304 4419 9268 4415 9253
      4408 9236 4387 9235 4388 9263

$$

Lawrence

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 2:31 AM CDT, 35 minutes earlier.

Area forecast discussion, Jun 28, 2:31 AM CDT, 35 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
231 AM CDT Fri Jun 28 2019

.SHORT TERM...(Today through Saturday Night)
Issued at 231 AM CDT Fri Jun 28 2019

Currently, a broken line of thunderstorms associated with a mid
level shortwave trough/weak surface boundary was working
southeastward through the area early this morning. Otherwise,
temperatures as of 2 am were holding in the mid 60s to near 70.

For today, that weak surface boundary will be hovering across
central IA into southern WI. Models showing an impressive CAPE pool
in place south of this boundary with 0-3km MUCAPE values up to 5-6
kJ/kg. RAP Bufkit indicating cap eroding/auto-convecting in the
vicinity of this frontal boundary south of I-90. Fortunately, bulk
shear will be rather weak in the 15-20kt range and wet bulb zero up
around 13kft (warmer -melting bigger hailstones as they fall). So,
thinking we'll see scattered thunderstorms firing mainly south of I-
90 this afternoon with a few possibly containing up to quarter-size
hail and strong/gusty winds. CAMs show this convection moving south
and dying off later this evening with loss of surface heating.
Otherwise, a warm and increasingly humid day on tap for today with
highs topping off well into the 80s and dew points in the mid 60s to
lower 70s. This will push heat indices into the upper 80s to mid
90s.

Partly cloudy/quiet conditions expected Friday night with lows in
the 60s/lower 70s.

Mid/upper level ridge amplifies over the region Saturday, warming
temperatures into the mid 80s/lower 90s. These temperatures combined
with dewpoints in the upper 60s to lower 70s will produce heat
indices in the 90s to near 100.

Models show an MCS moving through the Northern Plains/northern MN
Saturday night -staying north of the area. Otherwise, fairly muggy
night with lows only dropping into the mid 60s/lower 70s along with
similar dew points.

.LONG TERM...(Sunday through Thursday)
Issued at 231 AM CDT Fri Jun 28 2019

Sunday could be a tricky forecast as the NAM/GFS show an MCS rolling
southeast into the area (north of I-94). This could throw a wrench
into our temperature forecast if cloud cover/scattered convection
decide to linger through the day. Model consensus yielding highs in
the upper 80s to the lower 90s, but will have to keep a close eye on
how MCS pans out.

A cold front pushes southeast into the area Sunday night/Monday for
a good  chance of thunderstorms. Will have to watch for the
possibility of severe storms as well with higher cape values in the
2.5-4 Kj/Kg range and bulk shear of 25-35kt.

Upper level ridge flattens out through the rest of the period with
several waves rippling through the more high-zonal flow. This will
keep shower/thunder chances in with near normal early July
temperatures.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1222 AM CDT Fri Jun 28 2019

SHRA/TS associated with a weak frontal boundary working through
the area early tonight. This activity should be clear of the area
after 09z. Scattered SHRA/TS expected to fire again this afternoon along
the frontal boundary to the south. Thinking bulk of this activity
will remain south of KRST/KLSE. Otherwise, beside some occasional
MVFR conditions through 09z, VFR conditions expected through the
remainder of the period.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...DAS
LONG TERM...DAS
AVIATION...DAS
Hazardous weather outlook, Jun 27, 3:39 PM CDT, 11 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
339 PM CDT Thu Jun 27 2019

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-281100-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
339 PM CDT Thu Jun 27 2019

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Tonight

More thunderstorms are expected tonight. These storms will have
the potential to produce heavy rain that could lead to some flash
flooding. Some of the stronger storms could also produce strong
winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The thunderstorm chances will continue into Friday with lightning
the main threat.

There will be on and off chances for thunderstorms from Sunday
afternoon through Wednesday. At this time, it is too early to
determine if there is a threat for severe weather.

.SPOTTER INFORMATION STATEMENT...

Any reports of flooding tonight would be appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

04

In the hours before

Special weather statement, Jun 27, 9:28 PM CDT, 5 hours 38 minutes before
Special Weather Statement
National Weather Service La Crosse WI
928 PM CDT Thu Jun 27 2019

MNZ079-086>088-WIZ029-032>034-041-042-280600-
Wabasha-Dodge-Olmsted-Winona-Clark-Buffalo-Trempealeau-Jackson-
La Crosse-Monroe-
Including the cities of Wabasha, Dodge Center, Rochester, Winona,
Neillsville, Alma, Arcadia, Whitehall, Black River Falls,
La Crosse, Sparta, and Tomah
928 PM CDT Thu Jun 27 2019

...Thunderstorms With Heavy Rain And Possible Flooding Threat
Tonight...

Thunderstorms will continue to increase in coverage tonight,
especially north of Interstate 90. The storms will be capable of
producing periods of heavy rainfall and if the storms repeat over
areas, flooding may develop. In addition, the strongest storms
could produce some hail, frequent lightning, and gusty winds. Look
for the storms to taper off after 3 AM. Have a way to receive
weather alerts tonight and if you are near a flood prone area,
keep an extra close watch on the weather and be ready to move to
higher ground if heavy rains occur.

Wetenkamp
Local storm report, Jun 27, 10:06 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1006 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             LAKE CITY               44.45N 92.27W
06/27/2019  E1.00 INCH       WABASHA            MN   LAW ENFORCEMENT

            RELAYED VIA WABASHA COUNTY DISPATCH.

&&
Special weather statement, Jun 27, 10:13 PM CDT, 4 hours 53 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1013 PM CDT Thu Jun 27 2019

MNZ086-280345-
Dodge-
1013 PM CDT Thu Jun 27 2019

...A STRONG THUNDERSTORM WILL AFFECT DODGE COUNTY...

At 1012 PM CDT, a strong thunderstorm was located near Claremont, or
9 miles east of Owatonna, moving east at 15 mph.

Nickel size hail is possible with this storm.

This storm will be near...
  Claremont around 1025 PM CDT.
  West Concord around 1030 PM CDT.
  Dodge Center, Mantorville and Kasson around 1045 PM CDT.

Other locations impacted by this storm include County Roads 1 And 24,
County Roads 20 And 5, Berne, Concord, Eden, Highway 57 And 570th
Street, County Roads 6 And 15, County Roads 6 And 9, Wasioja and
Highway 56 And County 6.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4419 9305 4420 9280 4419 9268 4392 9268
      4399 9305
TIME...MOT...LOC 0312Z 287DEG 15KT 4409 9303

Wetenkamp
Local storm report, Jun 27, 10:20 PM CDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1020 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             1 W LAKE CITY           44.45N 92.29W
06/27/2019  M1.00 INCH       WABASHA            MN   PUBLIC

            RELAYED VIA PICTURE ON SOCIAL MEDIA.

&&
Special weather statement, Jun 27, 10:35 PM CDT, 4 hours 31 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1035 PM CDT Thu Jun 27 2019

MNZ079-WIZ032-280400-
Wabasha-Buffalo-
1035 PM CDT Thu Jun 27 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WABASHA
AND BUFFALO COUNTIES...

At 1034 PM CDT, radar indicated strong thunderstorms were located
along a line extending from Mondovi to near Wabasha. Movement was
east at 45 mph.

Penny size hail and heavy rain can be expected with these storms.

Locations impacted include...
Mondovi, Wabasha, Alma, Modena, Gilmanton, Nelson, Maxville, Montana,
Mondovi Airfield, Misha Mokwa, County Roads F And K K, County Roads
33 And 4, Lock And Dam 4, The Big Swamp Area, Dumfries, Highways 37
And 35, Tell, Maple Springs, Praag and Kruger Campground.

Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4444 9221 4441 9208 4451 9204 4456 9204
      4459 9202 4459 9153 4431 9153 4433 9229
TIME...MOT...LOC 0334Z 261DEG 37KT 4458 9163 4433 9209

Wetenkamp
Special weather statement, Jun 28, 1:34 AM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service La Crosse WI
134 AM CDT Fri Jun 28 2019

MNZ079-086-087-094-095-280730-
Wabasha-Olmsted-Dodge-Fillmore-Mower-
134 AM CDT Fri Jun 28 2019

...Thunderstorms with heavy rainfall producing ponding of water
and small hail...

Strong thunderstorms will continue across the area through at least
230 AM this morning. Periods of heavy rainfall will lead to ponding
of water and localized flooding. Small hail is also possible at
times.

Locations impacted include...
Rochester, Mantorville, Kasson, Stewartville, Byron, Chatfield,
Eyota, Oronoco, Elgin, Marion, High Forest, Wasioja, Pleasant Grove,
Douglas, Rock Dell, Viola, Concord, Oslo, Chester and South Troy.

Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle but be alert for rising water
levels.

LAT...LON 4419 9255 4420 9246 4420 9222 4379 9211
      4380 9273 4420 9285
TIME...MOT...LOC 0629Z 237DEG 9KT 4392 9253

Wetenkamp

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 9:48 PM CDTSevere Thunderstorm WarningARXWabasha42 min
Jun 27, 10:13 PM CDTSpecial Weather StatementARXDodge32 min
Jun 27, 10:20 PM CDTSevere Thunderstorm WarningARXDodge55 min
Jun 27, 11:15 PM CDTSevere Thunderstorm WarningARXDodge45 min
Jun 28, 1:34 AM CDTSpecial Weather StatementARXOlmsted56 min
Jun 28, 2:56 AM CDTSevere Thunderstorm WarningARXFillmore51 min
Jun 28, 4:33 AM CDTFlash Flood WarningARXFillmore, Olmsted6 hr
Jun 28, 7:28 AM CDTRiver Flood WarningARXOlmsted39 hr
Jun 28, 9:20 AM CDTAreal Flood WarningARXDodge, Fillmore, Olmsted6 hr
Jun 28, 10:03 AM CDTRiver Flood WarningARXWabasha68 hr
Jun 28, 3:20 PM CDTAreal Flood WarningARXDodge, Olmsted18 hr

Nearby

Flash Flood Warnings in Minnesota, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.